Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"On Signed Domination of Grid Graph"
written by Mohammad Hassan, Muhsin Al Hassan, Mazen Mostafa,
published by Open Journal of Discrete Mathematics, Vol.10 No.4, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top